# SDR USAAD00108

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA-PHL - FLT 1860 - AFTER TAKEOFF, THE NLG WOULD NOT RETRACT.  MAINTENANCE FOUND THE NOSE LANDING GEAR STRUT FLAT.  THE NOSE LANDING GEAR WS SERVICED WITH OIL AND NITROGEN.  (M)
